Duke Mathematical Journal

Compact Riemann surfaces with many systoles

Paul Schmutz

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 84, Number 1 (1996), 191-198.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077243632

Digital Object Identifier
doi:10.1215/S0012-7094-96-08406-9

Mathematical Reviews number (MathSciNet)
MR1394752

Zentralblatt MATH identifier
0867.30029

Subjects
Primary: 11F06: Structure of modular groups and generalizations; arithmetic groups [See also 20H05, 20H10, 22E40]
Secondary: 30F10: Compact Riemann surfaces and uniformization [See also 14H15, 32G15]

Citation

Schmutz, Paul. Compact Riemann surfaces with many systoles. Duke Math. J. 84 (1996), no. 1, 191--198. doi:10.1215/S0012-7094-96-08406-9. https://projecteuclid.org/euclid.dmj/1077243632


Export citation

References

  • [1] Arad, Z. and Herzog, M., eds., Products of conjugacy classes in groups, Lecture Notes in Mathematics, vol. 1112, Springer-Verlag, Berlin, 1985.
  • [2] J. Conway and N. Sloane, Sphere packings, lattices and groups, Grundlehren der Math. Wiss. [Fundamental Principles of Mathematical Sciences], vol. 290, Springer-Verlag, New York, 1988.
  • [3] N. Flach-Gremper, Algèbres de quaternions et surfaces de Riemann, Travail de diplôme, Université de Lausanne, 1988.
  • [4] M. Huxley, Conjugacy classes in congruence subgroups, Automorphic forms and analytic number theory (Montreal, PQ, 1989), Univ. Montréal, Montreal, QC, 1990, pp. 65–88.
  • [5] S. Katok, Fuchsian groups, Chicago Lectures in Math., University of Chicago Press, Chicago, IL, 1992.
  • [6] P. Schmutz, Arithmetic groups and the number of systoles, to appear in Math. Z.
  • [7] P. Schmutz, Congruence subgroups and maximal Riemann surfaces, J. Geom. Anal. 4 (1994), no. 2, 207–218.
  • [8] P. Schmutz, Riemann surfaces with shortest geodesic of maximal length, Geom. Funct. Anal. 3 (1993), no. 6, 564–631.
  • [9] P. Schmutz, Systoles on Riemann surfaces, Manuscripta Math. 85 (1994), no. 3-4, 429–447.
  • [10] G. Shimura, Introduction to the arithmetic theory of automorphic functions, Kanô Memorial Lectures, vol. 1, Publications of the Mathematical Society of Japan, No. 11. Iwanami Shoten, Publishers, Tokyo, 1971.
  • [11] M. F. Vignéras, Arithmétique des algèbres de quaternions, Lecture Notes in Mathematics, vol. 800, Springer, Berlin, 1980.